# SDR SIMA20190903002

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 30,381 hours, 27,142 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA MFD WENT BLANK IN FLIGHT FOLLOWED BY SMOKE/ ACRID SMELL. EMERGENCY DESCENT AND DIVERSION TO FSM. C/A-PERFORMED FIM PROCEDURES FOR SMOKE AND SMELL IN COCKPIT IAW FIM 21-20-00. MFD REMOVED AND INSPECTED. FOUND BURNED PIN ON MFD ELECTRICAL CONNECTOR AND MFD PIN 106. ELECTRICAL SMELL COMING FROM MFD AND ELECTRICAL CONNECTOR. REINSTALLED IN SAME PLACE IAW AMM 34-22-01. DEFERRED CA MFD PER MEL 34-2. M PROCEDURES C/W REF: MEL 34-2 AUTH: 090094M-B. REMOVED AND REPLACED  PIN 106 OF CONNECTOR J1028 IAW SWPM 20-50-01. REMOVED AND REPLACED  MFD 1 IAW AMM 34-22-01. OPS CHECK GOOD IAW AMM 34-22-00. MEL RESTORED.
